# SDR 2008UALA04086

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 50,629 hours, 7,591 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80172424
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1F BOTH EEL INOP.  *S/D*  FOUND BROKEN WIRE IN SPLITTER CABLE.  REPAIRED WIRE, OP CHECK GOOD.  AC OK FOR SERVICE.
